MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION VISTA®; DIMENSION VISTA® MULTI 1 SAMPLE DILUENT

SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION VISTA®; DIMENSION VISTA® MULTI 1 SAMPLE DILUENT
Catalog Number KD693 SMN 10469971
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/07/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Siemens healthcare diagnostics has confirmed that dimension vista® multi 1 sample diluent (multi 1 sdil) lot 7bda81 may have an incomplete slit on the septum in the cap of the vial.A diluent cap with a defective septum has the potential to cause erroneously elevated results if a sample is autodiluted onboard the dimension vista system, due to a reduced volume of diluent being pipetted from the vial.Multi 1 sample diluent (multi 1 sdil) is used for dilutions of samples exceeding the analytical measurement range with the dimension vista® estradiol (e2) flex reagent cartridge.Urgent medical device recall, vc-18-04.A.Us dated march 21, 2018 and urgent field safety notice vc-18-04.A.Ous dated march 2018 were issued to customers who had been shipped dimension vista® multi 1 sample diluent (multi 1 sdil) lot 7bda81 to inform them of the issue.
 
Event or Problem Description
Discordant elevated estradiol (e2) results were obtained on patient samples on the dimension vista 500 instrument.The results were reported to the physician(s) and questioned.The original samples which had been tested by auto-dilution were repeated by manual dilution and lower results were obtained and reported.There are no known reports of patient intervention or adverse health consequences due to the discordant auto-dilution results.

Brand Name
DIMENSION VISTA®
Common Device Name
DIMENSION VISTA® MULTI 1 SAMPLE DILUENT
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
MDR Report Key7371141
Report Number2517506-2018-00194
Device Sequence Number11001018
Product Code NDR
UDI-Device Identifier00842768030314
UDI-Public00842768030314
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Health Professional
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 03/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Medical Technologist
Device Expiration Date03/01/2018
Device Catalogue NumberKD693 SMN 10469971
Device Lot Number7BDA81
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/13/2018
Initial Report FDA Received Date03/26/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
2517506-03/22/2018-002-R
Patient Sequence Number1